# SDR SWAA2025120128162

- Difficulty date: October 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE HORIZONTAL PRESSURE DECK WEB, LBL 40, BS 663.   PERFORMED A PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB IAW SRM 53-40-51-2R-2, REPAIR 2.
